# SDR ASAA2023070344103

- Difficulty date: July 3, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44113
- Aircraft time: 20,230 hours, 6,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501189
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOCATED BETWEEN STA.500F AND 500L @ STR 26L, LEFT TRANSITION PANEL UPPER SURFACE HAS CORROSION NUMEROUS PLACE AS MARKED. (DOT ATTACH). GROUNDED - YES. REMOVED CORROSION FROM STA . 500F AND 500L @ STR 26L, LEFT TRANSITION PANEL UPPER SURFACE IN FWD CARGO. ORG MAT THICKNESS .040 REMAINING MAT THICKNESS .016 MATERIAL REMOVED .024. FOUND TO BE OUT OF LIMITS IAW B737-NG SRM 53-00-53-1A-2. REMOVED DAMAGED TRANSITION PANEL. FABRICATED NEW TRANSITION PANEL P/N: BAC1496-444 7075-T62 P.O. 1059499.1 ALODINED, PRIMED, INSTALLED IAW B737-NG SRM 53-00-53-2R-5 DOT REMOVED TOOL# 8224P CAL DUE: 01-03-2024.
